# SDR CA041110012

- Difficulty date: October 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna U206C
- Aircraft time: 5,316 hours
- Engine: Cont IO520F
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: NAS464P5A42
- Condition: Sheared
- Location: Nlg Strut
- Component: Strut, Cessna
- Component part number: 1243610206
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

(CAN) BOLT SHEARD ON LANDING CAUSING NOSE GEAR TO PIVOT FORWARD.NOTE - THIS BOLT WAS LAST CHANGED SEPT.9/94 AT 2875.1 T.T. (AIRCRAFT PRESENT T.T. IS 6238.7 HRS) THIS AIRCRAFT HAS OPERATED ON SKIS (SUSPECT THAT BOLT WAS OVERSTRESSED IN THIS CONFIGURATION) THIS BOLT WAS CRACKED PRIOR TO FAILURE AS HALF OF FRACTURE IS BLACK & TOTAL FAILURE IS WHITE. SOME DAMAGE TO AIRFRAME WAS ENCOUNTERED. BOLT WILL BE DELIVERED TOT.C. IN WHITEHORSE. IT SHOULD BE NOTED THAT INSPECTION OF THIS BOLT IS NOT REFE RENCE IN INSPECTION SCHEDULE.
